Browse Title Index


 
Issue Title
 
Volume 13, Number 4, December 2008 CALCULUS OF THE BOULIGAND DERIVATIVE OF SET-VALUED MAPS IN BANACH SPACES Abstract   PDF
Marius Durea
 
Volume 21, Number 4, December 2016 CALCULUS OF VARIATIONS WITH COMBINATION OF CLASSICAL AND FRACTIONAL OPERATORS Abstract   PDF
N. Singha, C. Nahak
 
Volume 22, Number 1, March 2017 C-CLASS FUNCTIONS ON COUPLED FIXED POINT THEOREM FOR MIXED MONOTONE MAPPINGS ON PARTIALLY ORDERED DISLOCATED QUASI METRIC SPACES Abstract   PDF
Arslan Hojat Ansari, Ali Mutlu
 
Volume 24, Number 1, March 2019 CERTAIN EXTENDED SPECIAL FUNCTIONS AND FRACTIONAL INTEGRAL AND DERIVATIVE OPERATORS VIA AN EXTENDED BETA FUNCTION Abstract   PDF
Gauhar Rahman, Shahid Mubeen, Kottakkaran Sooppy Nisar, Junesang Choi
 
Volume 23, Number 4, December 2018 CERTAIN FRACTIONAL INTEGRAL AND BETA TRANSFORM FORMULAS FOR THE EXTENDED APPELL’S AND LAURICELLA’S HYPERGEOMETRIC FUNCTIONS Abstract   PDF
Praveen Agarwal, Shilpi Jain, Yongsup Kim
 
Volume 23, Number 4, December 2018 CERTAIN INTEGRAL FORMULAS INVOLVING LOGARITHM FUNCTION Abstract   PDF
Junesang Choi
 
Volume 24, Number 4, December 2019 CERTAIN INTEGRAL FORMULAS INVOLVING THE GENERALIZED K- BESSEL FUNCTIONS Abstract   PDF
Myunghyun Cho, Yongsup Kim
 
Volume 12, Number 3, December 2007 CERTAIN LOGARITHMICALLY N-ALTERNATING MONOTONIC FUNCTIONS INVOLVING GAMMA AND q-GAMMA FUNCTIONS Abstract   PDF
Feng Qi
 
Volume 6, Number 1, June 2001 CHARACTERIZATION OF BEST APPROXIMANTS FROM LEVEL SETS OF CONVEX FUNCTIONS IN NORMED LINEAR SPACES Abstract   PDF
S.S. Dragomir
 
Volume 14, Number 2, June 2009 CHARACTERIZATION OF EFFICIENT SOLUTIONS FOR MULTI-OBJECTIVE OPTIMIZATION PROBLEMS INVOLVING STRONG AND GENERALIZED STRONG E-CONVEXITY Abstract   PDF
Tarek Emam
 
Volume 14, Number 3, September 2009 CHARACTERIZATIONS OF SUBIMMERSIONS AND RANK THEOREMS IN BANACH SPACES Abstract   PDF
Qianglian Huang
 
Volume 15, Number 4, December 2010 CHARACTERIZATIONS ON LINEAR N-NORMED SPACES Abstract   PDF
Xiaoyun Chen, Meimei Song
 
Voleme 18, Number 3, September 2013 CHEBYSHEV-KURCHATOV-TYPE METHODS FOR SOLVING EQUATIONS WITH NON-DIFFERENTIABLE OPERATORS Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 22, Number 2, June 2017 CLASSIFICATION OF COMPLETENESS OF QUASI METRIC SPACE AND SOME FIXED POINT RESULTS Abstract   PDF
Ishak Altun, Gülhan Mınak, Murat Olgun
 
Volume 23, Number 4, December 2018 COEFFICIENT BOUNDS FOR CERTAIN SUBCLASSES OF COMPLEX ORDER TYPE β Abstract   PDF
Anessa Oshah, Maslina Darus
 
Volume 7, Number 1, March 2002 COERCIVENESS PROPERTY ON QUASI-ORDERED BANACH SPACES Abstract   PDF
D. Motreanu, V.V. Motreanu, M. Turinici
 
Volume 10, Number 2, June 2005 COINCIDENCE AND COMMON FIXED POINTS OF NON-SELF HYBRID MAPPINGS IN METRICALLY CONVEX SPACES Abstract   PDF
H.K. Pathak, M.S. Khan, Reny George
 
Volume 26, Number 1, March 2021 COINCIDENCE AND FIXED POINT RESULTS FOR GENERALIZED WEAK CONTRACTION MAPPING ON b-METRIC SPACES Abstract   PDF
Abed Al-Rahman M. Malkawi, Abdallah Talafhah, Wasfi Shatanawi
 
Volume 20, Number 2, June 2015 COINCIDENCE AND FIXED POINT THEOREMS FOR A NEW CONTRACTION PRINCIPLE IN PARTIALLY ORDERED G-METRIC SPACES AND APPLICATIONS TO ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
Mahmoud Bousselsal, Bader Almohaimeed
 
Volume 7, Number 4, December 2002 COINCIDENCE INDEX FOR NONCOMPACT MAPPINGS ON NONCONVEX SETS Abstract   PDF
Jan Andres, Martin Vath
 
Volume 15, Number 1, March 2010 COINCIDENCE POINT AND HOMOTOPY RESULTS FOR f-HYBRID COMPATIBLE MAPS Abstract   PDF
H. K. Pathak, M. S. Khan, Jong Kyu Kim
 
Volume 26, Number 1, March 2021 COLLECTIVE FIXED POINTS FOR GENERALIZED CONDENSING MAPS IN ABSTRACT CONVEX UNIFORM SPACES Abstract   PDF
Hoonjoo Kim
 
Volume 21, Number 1, March 2016 COMMON AND COINCIDENCE FIXED POINT THEOREMS FOR ASYMPTOTICALLY REGULAR MAPPINGS IN 2-BANACH SPACES Abstract   PDF
M. Pitchaimani, D. Ramesh Kumar
 
Volume 24, Number 1, March 2019 COMMON COUPLED COINCIDENCE POINT RESULTS FOR TWO MAPS IN CONE b-METRIC SPACES OVER BANACH ALGEBRAS Abstract   PDF
Young-Oh Yang
 
Volume 25, Number 2, June 2020 COMMON COUPLED FIXED POINT IN A PARTIALLY ORDERED b-METRIC SPACE Abstract   PDF
K. Kumara Swamy, T. Phaneendra
 
176 - 200 of 1091 Items << < 3 4 5 6 7 8 9 10 11 12 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)